MAUDE Adverse Event Report: ARTHREX, INC. ACL TIGHTROPE; SMOOTH FIXATION PIN

ARTHREX, INC. ACL TIGHTROPE; SMOOTH FIXATION PIN
Model Number ACL TIGHTROPE
Medical Device Problem Codes Break (1069); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an acl surgery the suture tore during tightening.The torn device was fixed with a screw.Per complaint reporter there was no harm for patient, operator or third party.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.-upon visual inspection, it was noted that the white suture returned was broken off and frayed at one end of the suture and around the holes of the oblong button.Blue suture was not returned.-functional testing was not performed due to the damage to the device.Per the surgical technique, the sutures should be tensioned perpendicular to the button face.The sutures will break when pulled against the edge of the hole in the button (not perpendicular).Eco-37907 was implemented to improve the design of the button to reduce these failures due to misuse.The most likely cause of the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
ACL TIGHTROPE
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22576136
Report Number1220246-2025-03025
Device Sequence Number9699986
Product Code MBI
UDI-Device Identifier00888867019614
UDI-Public(01)00888867019614(11)241209(17)291130(10)15359083
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL TIGHTROPE
Device Catalogue NumberAR-1588T
Device Lot Number15359083
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/01/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown